# SDR SWAA2024101146710

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 11,126 hours, 6,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A JUMPSEAT EMERGENCY FLASHLIGHT INOP<[01] REMOVED AND REPLACED FWD F/A JUMP SEAT EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD
